# SDR ASOA201708295099

- Difficulty date: August 29, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 42,439 hours, 32,714 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A BURNING ODOR DURING ICE TEST.   MX INSPECTED AND FOUND LOOSE DUCTS ON THE NR 1 PACK. SECURED THE DUCTS AND PERFORMED AN ANTI-ICE TEST,  OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
